# SDR ASAA1058482

- Difficulty date: November 6, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 16,096 hours, 5,061 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Dirty
- Location: Nr 2 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG IDG DPI DELTA P INDICATOR FOUND EXTENDED.  REMOVE AND REPLACE NR 2 ENG IDG SCAVENGE FILTER AND OIL AMM REF 24 11 41.  LEAK CHECK GOOD.  DPI RESET AND DECAL NR 2 RUBBED OUT.
